Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Note on a limit-point criterion


Author: Ian Knowles
Journal: Proc. Amer. Math. Soc. 41 (1973), 117-119
MSC: Primary 34B20
MathSciNet review: 0320425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition is given for the formal differential operator $ \tau y(t) = (p(t)y'(t))' + q(t)y(t)$ defined on the interval $ [a,b),b \leqq \infty $, to be of limit-point type at $ b$; this generalizes a criterion of Ismagilov given for the case $ p(t) = 1$ and $ b = \infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B20

Retrieve articles in all journals with MSC: 34B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0320425-6
PII: S 0002-9939(1973)0320425-6
Keywords: Differential operator, second order, limit-point type
Article copyright: © Copyright 1973 American Mathematical Society